Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

ellepee

Members
  • Content Count

    87
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ellepee

  • Rank
    Advanced Member
  • Birthday 03/29/1980

Contact Methods

  • Website URL
    http://

Profile Information

  • Gender
    Female
  • Location
    Massachusetts

Recent Profile Visitors

2,153 profile views
  1. I've been taking domperidone for awhile and it helps with my nausea, not so much the constipation- I take amitiza for that. I don't experience side effects and I take 20mg 3 times per day. I have heard from many others (including parents of kids who take it) that it helps them. -Elle
  2. Hi, I weigh a little more than your son. I actually take 1200mg a day so it is quite pricey for me. I've been told by my doctor to take it in 2 doses, both before noon. I used to get it from the Puritan's Pride website, but now use Vitaline brand. (Vitaline and Epic4Health are apparently 2 bioenhanced and widely recommended brands) I'm taking it for mitochondrial disease but the majority of my symptoms are related to the autonomic nervous system. ~Elle
  3. Julie, You are not alone with either of those symptoms. There are medications a neurologist can prescribe to help with the burning and you may want to go to a neuro-opthamologist to check out your eyes. Unfortunately I've been told there is nothing I can do about my vision but from the doctor's standpoint my eyes are healthy. ~Elle
  4. Hi Amy, Sorry it took me so long to reply... Yes, I do have small-fiber neuropathy. It was dx from quantitative sensory testing and now it is monitored by my clinical visits. They have measured that it has only gotten slightly worse. With the medication I usually only get the burning/pain on hot nights. ~Elle
  5. Hi, I had such awful burning sensations, mainly in my hands and feet. Although I still have it a little, Lyrica helps me a lot. ~Elle
  6. Thanks Melissa and Angela for your replies!! I will be having it done next month. I have had endoscopies before and didn't know if there would be much difference with the botox injections. I don't believe I have gastroparesis as I had a normal gastric emptying study, but my antroduodenal manometry was abnormal with the contractions not lined up or something (the doctor went over the results with me but most of it went right over my head).....all I know is if it has the potential to make me feel better, even for a little bit, I will give it a shot. ~Elle
  7. I'm going to be getting botox injections in my stomach due to some spontaneous contractions and simultaneous ones. I know there have been other posts on the topic but I'm having a difficult time finding information about the actual process. I know an endoscopy is involved but was wondering if those who have had it could shed some light on it for me... Is any anesthesia used and how long does it take? Thanks!! ~Elle
  8. I actually just started taking it yesterday- I don't really have migraines but as my doctor is running out of options, I am trying it because of the unpredictability of my symptoms. I'm just on a low dose at the moment but will let you know if I have any adverse affects. ~Elle
  9. I notice that on my "better" days when I'm able to do more during the day I get so sick at night. For instance last night while laying flat my blood pressure was 80/50 and my heart rate was 42. It's been lower and I seem to have nights like this a couple times per week when I just feel awful and can't sleep. Just wondering if anyone has any advice as to what is considered too low for blood pressure and heart rate? Thanks, Elle
  10. I just came across this on a website: Hope it helps~ TENS stands for (Transcutaneous Electrical Nerve Stimulation). which are predominately used for nerve related pain conditions (acute and chronic conditions). It works by sending stimulating pulses across the surface of the skin and along the nerve strands. The stimulating pulses help prevent pain signals from reaching the brain. They also help stimulate your body to produce higher levels of its own natural painkillers, called "Endorphins". E.M.S. stands for (Electrical Muscle Stimulation) which are predominately used to prevent, or reduce, muscle atrophy. Atrophy is the weakening and loss of muscle tone, which is usually experienced after surgeries or injuries. EMS has been proven to be an effective means of preventing muscle atrophy. EMS also helps by increasing blood flow to muscles, increasing range of motion, increasing muscle strength, as well as enhancing muscle endurance. EMS has pain management attributes in helping muscle related pain, such as a spastic muscle, sore muscles, or tight muscles.
  11. I tried Reglan with no success. For nausea I have been popping my orally disolving zofran like candy...but it would be nice to take something that would actually help the problem. It was funny, when the doctor said the name of the drug quickly...I thought he was prescibing me champagne (It had been a long day)- I was like can you say the name of the medication again. ~Elle
  12. Thanks for the responses everyone! I will give it a try- my doctor got it for me through a compounding pharmacy. He mentioned the possibility of another manometry motility study in the future (this time to study the lower GI) but am so not ready to think about that yet as I'm still recovering from this one. It would be great if this med could help with some of my symptoms- then I can go back and try and figure out what may help the dizziness and the whole list of neorological issues...
  13. I had an abnormal antroduodenal manometry motility study earlier this week. It showed some abnormalities of my GI track, most notably dysmotility of the stomach. (The study lasted 10 hours so by the time the doctor went over the results with me it had been a long day and I don't remember any of the technical terms for what I have) The first thing I'm going to try is the medication domperidone. It isn't FDA approved yet in the US but is used in Canada and throughout Europe with much success moving things through the stomach. Just wondering if any of you from other places use it or have had any experiences with it? I received mine today and am excited to give it a try as I'm hoping it will alleviate some of my nausea and vomiting...although not sure if it also helps constipation. ~Elle
  14. Hi, I sympathize with your issues. My doctor is looking further into whether nerve damage could be causing my GI symptoms (constipation, nausea & vomiting) I'm actually have a specialized test to check for this in the morning - an antroduodenal manometry motility study. It doesn't sound like fun but it basically measures the pressure in the stomach for 4-6 hours under certain circumstances and can diagnose nerve damage. I suppose after tomorrow I will know more... ~Elle
  15. I'm not sure when it's going to happen yet, but I'm going to have to have gastroduodenal manometry done. They told me the test will take about 6 hours...it doesn't sound like a fun one. ~Elle
×
×
  • Create New...